Stein domains with Levi-plane boundaries on compact complex surfaces
Matematičeskie zametki, Tome 66 (1999) no. 4, pp. 632-635
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1999_66_4_a19,
author = {S. Yu. Nemirovski},
title = {Stein domains with {Levi-plane} boundaries on compact complex surfaces},
journal = {Matemati\v{c}eskie zametki},
pages = {632--635},
year = {1999},
volume = {66},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_66_4_a19/}
}
S. Yu. Nemirovski. Stein domains with Levi-plane boundaries on compact complex surfaces. Matematičeskie zametki, Tome 66 (1999) no. 4, pp. 632-635. http://geodesic.mathdoc.fr/item/MZM_1999_66_4_a19/